MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1133943
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information alleging the power cord inlet broke and the power cord failed to be put in.There is no report of exposed conducting wiring.This issue would not increase risk to the intended user or caregiver.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
A device was returned to a third-party service center and during the evaluation the device was visually inspected and found evidence that the power connector is damaged and needs to be replaced, an internal leak was confirmed during inspection, the shive o2 side assembly requires replacement and an abnormal noise during operation check was observed, and the air side manifold needs replacement.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer received information alleging the power cord inlet broke and the power cord failed to be put in.There is no report of exposed conducting wiring.This issue would not increase risk to the intended user or caregiver.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.**udi related data quality updates only** the udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17851049
Report Number2518422-2023-24831
Device Sequence Number3278219
Product Code CAW
UDI-Device Identifier00606959047440
UDI-Public(01)00606959047440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Consumer,User Facility
Initial Reporter Occupation 505
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133943
Device Catalogue Number1133943
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer03/21/2024
08/02/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date04/10/2024
08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown